MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET
Model Number B9259
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples were returned for investigation.A photograph was provided and evaluated.The photo shows a 0.2 micron filter leaking fluid from the inlet filter vent.The device history review for lot number 3952714 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.The reported complaint can be confirmed based on the photo provided.Without a returned sample the probable cause cannot be determined.
 
Event or Problem Description
The event occurred on an unknown date in (b)(6) 2020 and involved a 17¿ (43 cm) ext set w/clave®, 0.2 micron filter, clamp, rotating luer that leaked from the filter during administration of taxol.The customer stated that the filter was packaged without a little quilted piece to safely check if there was discharge from the filter and indeed the quilted piece was wet at the end of the infusion.The tubing assembly was done in accordance with out care method, that is, the air was purged with the b-braun pump.The extension set was connected to a spacepump iv tube set by b.Braun.The customer also mentioned that the pump was used on the patient and there was no clear defects on the tubing.There was patient involvement but no immediate harm to the patient, but risk for the nurse due to exposure to cytotoxic products.This report captures the third of 3 events.

Brand Name
17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE, 0.2 MICRON FILTER, CLAMP, ROTATI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10020155
Report Number9617594-2020-00131
Device Sequence Number2937132
Product Code FMG
UDI-Device Identifier00887709013292
UDI-Public(01)00887709013292(17)240101(10)3952714
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberB9259
Device Catalogue NumberB9259
Device Lot Number3952714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1